Mycophenolate Mofetil Tecnigen

Mycophenolate Mofetil Tecnigen Overdosage

mycophenolic acid

Manufacturer:

Kocak

Distributor:

Symgens

Marketer:

Symgens
Full Prescribing Info
Overdosage
Reports of overdoses with mycophenolate mofetil have been received from clinical trials and during post-marketing experience. In many of these cases, no adverse events were reported. In those overdose cases in which adverse events were reported, the events fall within the known safety profile of the medicinal product.
It is expected that an overdose of mycophenolate mofetil could possibly result in oversuppression of the immune system and increase susceptibility to infections and bone marrow suppression (see Precautions). If neutropenia develops, dosing with mycophenolate mofetil should be interrupted or the dose reduced (see Precautions).
Haemodialysis would not be expected to remove clinically significant amounts of MPA or MPAG. Bile acid sequestrants, such as cholestyramine, can remove MPA by decreasing the enterohepatic recirculation of the drug (see Pharmacology: Pharmacokinetics under Actions).
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in